# SDR FDEA202412091788

- Difficulty date: December 9, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44377
- Aircraft time: 20,724 hours, 8,275 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 16189
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSING FL 200  THE ALT DISAGREE EICAS MESSAGE ALONG WITH THE AURAL  ALERT ACTIVATED MOMENTARILY AND THE AGAIN PASSING  FL 220. FOLLOWED QRH. EICAS MESSAGE EXTINGUISHED.  THE CAPTAINS ALTIMETER WAS 200 FEET DIFFERENT FROM  THE F/O AND THE STANDBY ALTIMETERS.    REF WRI 34-10/1543 L ADRU HAS BEEN PLACED ON MEL 34-26-01-01 IN FRA FOR THE SAME REASON AFTER ANALYSIS OF EVENT AND FOLLOWING FIM, SUSPECTED L  AOA TO BE THE ROOT CAUSE OF THE ALTITUDE  DISCREPANCY. IT WAS REPLACED UNDER WRI 34-10/1550.  PRESSURISED THE CAPT STATIC SYSTEM IAW AMM  34-11-00-2 UP TO 25,000 FT USING AIR DATA TEST SET.  THE DIFFERENCE OF ALTITUDE BETWEEN CAPT PFD AND AIR  DATA TEST SET WAS LESS THAN 10 FEET AND MAINTAINED  THIS FOR OVER ONE MINUTE. TEST SATISFACTORY.
